# SDR SWAA2017012311319

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 20,755 hours, 12,205 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED AT HSS 147.9 CRACKED, 9 INCHES FORWARD OF AFT SPAR.  REPAIRED SKIN IAW SRM.
